# SDR AALA20060378

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT, FUEL LEAK COMING FROM RIGHT WING FUEL BOOST PANEL.  LANDED PHX WITHOUT INCIDENT.  REPLACED DOME NUTS FOR TANK PLATE.   RESEALED RUBSTRIP AND PANEL.  REINSTALLED TANK PLATE AND SECONDARY OVER WITH NEW GASKET AND SEALED FASTENERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
